Passer au contenu

/ Département de mathématiques et de statistique

Rechercher

 

Fournier, Richard

Vcard

Professeur associé

Faculté des arts et des sciences - Département de mathématiques et de statistique

André-Aisenstadt local

514 343-6111 ext 2714

Courriels

Expertises

Encadrement Tout déplier Tout replier

Sur l'inégalité de Visser Thèses et mémoires dirigés / 2009-12
Zitouni, Foued
Abstract
Soit p un polynôme d'une variable complexe z. On peut trouver plusieurs inégalités reliant le module maximum de p et une combinaison de ses coefficients. Dans ce mémoire, nous étudierons principalement les preuves connues de l'inégalité de Visser. Nous montrerons aussi quelques généralisations de cette inégalité. Finalement, nous obtiendrons quelques applications de l'inégalité de Visser à l'inégalité de Chebyshev.

Universalité, variables complexes et réarrangement Thèses et mémoires dirigés / 2011-02
Giguêre, Jérôme-Melville
Abstract
Nous allons exposer dans ce mémoire divers résultats sur l?universalité en analyse complexe. Nous énoncerons d?abord des résultats généraux sur les séries universelles, puis sur un type d?universalité dû à Fournier et Nestoridis qui établit un lien nouveau entre l?universalité et la non-normalité d?une famille de fonctions. Par la suite, nous introduirons un type différent de séries universelles obtenues en réarrangeant les termes de séries arbitraires. Nous prouverons dans ce mémoire la généricité algébrique de ce type de séries universelles pour tout espace de Banach et la généricité topologique dans les espaces de dimension finie. Aussi, nous démontrerons que pour toute série universelle par réarrangement il existe un réarrangement de ses termes pour lequel cette série devient universelle au sens usuel.

Sur la conjecture de Bieberbach Thèses et mémoires dirigés / 2005
Rémillard, Alain
Abstract
Mémoire numérisé par la Direction des bibliothèques de l'Université de Montréal.

Les inégalités de Bernstein Thèses et mémoires dirigés / 2006
Lesage, Frédéric
Abstract
Mémoire numérisé par la Direction des bibliothèques de l'Université de Montréal.

À propos du Lemme de Jack Thèses et mémoires dirigés / 2006
Serban, Marius
Abstract
Mémoire numérisé par la Direction des bibliothèques de l'Université de Montréal.

Publications choisis Tout déplier Tout replier

Bound-preserving operators and the maximum modulus of extremal polynomials

Fournier, Richard, Bound-preserving operators and the maximum modulus of extremal polynomials 14, 735--741 (2014), , Comput. Methods Funct. Theory

A new class of inequalities for polynomials

Fournier, Richard, A new class of inequalities for polynomials 44, 1171--1181 (2014), , Rocky Mountain J. Math.

Discrete Bernstein inequalities for polynomials

Fournier, Richard, Discrete Bernstein inequalities for polynomials 17, 241--248 (2014), , Math. Inequal. Appl.

Jack's lemma and a class of polynomial inequalities

Fournier, Richard, Jack's lemma and a class of polynomial inequalities 55(78), 172--177 (2013), , Mathematica

A note on an interpolation formula

Fournier, Richard, A note on an interpolation formula Fournier, Richard, Art. ID 00028, 5 (2013), , J. Interpolat. Approx. Sci. Comput.

On a discrete norm for polynomials

Fournier, R., Ruscheweyh, S. et Salinas C., L., On a discrete norm for polynomials 396, 425--433 (2012), , J. Math. Anal. Appl.

Non-normal sequences of holomorphic functions and universality

Fournier, Richard et Nestoridis, Vassili, Non-normal sequences of holomorphic functions and universality 11, 309--316 (2011), , Comput. Methods Funct. Theory

Estimates for the uniform norm of complex polynomials in the unit disk

Fournier, Richard, Letac, Gérard et Ruscheweyh, Stephan, Estimates for the uniform norm of complex polynomials in the unit disk 283, 193--199 (2010), , Math. Nachr.

Equality cases for two polynomial inequalities

Dryanov, D. et Fournier, R., Equality cases for two polynomial inequalities 99, 169--181 (2009), , Annuaire Univ. Sofia Fac. Math. Inform.

Refinement of an inequality of P. L. Chebyshev

Dryanov, D. et Fournier, R., Refinement of an inequality of P. L. Chebyshev 122, 59--69 (2009), , Acta Math. Hungar.

On a polynomial inequality

Fournier, Richard, On a polynomial inequality 351, 163--169 (2009), , J. Math. Anal. Appl.

On a differential inequality

Fournier, Richard, On a differential inequality 28, 313--318 (2008), , Analysis (Munich)

Asymptotics of the Bohr radius for polynomials of fixed degree

Fournier, Richard, Asymptotics of the Bohr radius for polynomials of fixed degree 338, 1100--1107 (2008), , J. Math. Anal. Appl.

An extension of Jack's lemma to polynomials of fixed degree

Fournier, Richard et Serban, Marius, An extension of Jack's lemma to polynomials of fixed degree 7, 371--378 (2007), , Comput. Methods Funct. Theory

Some extensions of the Markov inequality for polynomials

Dryanov, D., Fournier, R. et Ruscheweyh, S., Some extensions of the Markov inequality for polynomials 37, 1155--1165 (2007), , Rocky Mountain J. Math.

A class of locally univalent functions defined by a differential inequality

Fournier, R. et Ponnusamy, S., A class of locally univalent functions defined by a differential inequality 52, 1--8 (2007), , Complex Var. Elliptic Equ.

Cases of equality for refinements of Bernstein's inequality

Fournier, Richard et Lesage, Frédéric, Cases of equality for refinements of Bernstein's inequality 6, 51--58 (2006), , Comput. Methods Funct. Theory

On an improvement of Bernstein's polynomial inequalities

Dryanov, Dimiter et Fournier, Richard, On an improvement of Bernstein's polynomial inequalities 9, 343--349 (2006), , Math. Inequal. Appl.

A note on Bernstein and Markov type inequalities

Dryanov, D. et Fournier, R., A note on Bernstein and Markov type inequalities 136, 84--90 (2005), , J. Approx. Theory

On a discrete variant of Bernstein's polynomial inequality

Dryanov, Dimiter et Fournier, Richard, On a discrete variant of Bernstein's polynomial inequality 25, 73--77 (2005), , Analysis (Munich)

Cases of equality for a class of bound-preserving operators over ${\scr P}_n$

Fournier, Richard, Cases of equality for a class of bound-preserving operators over ${\scr P}_n$ 4, 183--188 (2004), , Comput. Methods Funct. Theory

Walter Hengartner, 1936--2003 [Dedicated to the memory of Walter Hengartner]

Bshouty, D. et Fournier, R., Walter Hengartner, 1936--2003 [Dedicated to the memory of Walter Hengartner] 4, i--ix (2004), , Comput. Methods Funct. Theory

On nonvanishing solutions of a class of functional equations

Fournier, Richard, On nonvanishing solutions of a class of functional equations 33, 1313--1322 (2003), , Rocky Mountain J. Math.

Differential inequalities and starlikeness

Fournier, Richard et Mocanu, Petru, Differential inequalities and starlikeness 48, 283--292 (2003), , Complex Var. Theory Appl.

Bound-preserving operators and Bernstein type inequalities

Dryanov, Dimiter et Fournier, Richard, Bound-preserving operators and Bernstein type inequalities 2, 397--414 (2002), , Comput. Methods Funct. Theory

Bound preserving operators over classes of polynomials

Dryanov, Dimiter et Fournier, Richard, Bound preserving operators over classes of polynomials 8, 327--353 (2002), , East J. Approx.

Some remarks on Jack's lemma

Fournier, Richard, Some remarks on Jack's lemma 43(66), 43--50 (2003) (2001), , Mathematica

A generalization of the Schwarz-Carathéodory reflection principle and spaces of pseudo-metrics

Fournier, Richard et Ruscheweyh, Stephan, A generalization of the Schwarz-Carathéodory reflection principle and spaces of pseudo-metrics 130, 353--364 (2001), , Math. Proc. Cambridge Philos. Soc.

Inequalities involving weighted means in a disc of the complex plane

Fournier, Richard, Inequalities involving weighted means in a disc of the complex plane 243, 313--325 (2000), , J. Math. Anal. Appl.

Extensions of the geometric-arithmetic means inequality to a disc of the complex plane

Fournier, Richard, Extensions of the geometric-arithmetic means inequality to a disc of the complex plane 2, 19--24 (1999), , Math. Inequal. Appl.

Free boundary value problems for analytic functions in the closed unit disk

Fournier, Richard et Ruscheweyh, Stephan, Free boundary value problems for analytic functions in the closed unit disk 127, 3287--3294 (1999), , Proc. Amer. Math. Soc.

On linear functionals of rational type over $H(\bold D)$

Fournier, Richard, On linear functionals of rational type over $H(\bold D)$ 173, 169--175 (1995), , Math. Nachr.

On two extremal problems related to univalent functions

Fournier, Richard et Ruscheweyh, Stephan, On two extremal problems related to univalent functions 24, 529--538 (1994), , Rocky Mountain J. Math.

On generalized sections of univalent functions

Fournier, Richard et Silverman, Herb, On generalized sections of univalent functions 17, 141--147 (1992), , Complex Variables Theory Appl.

Remarks on a multiplier conjecture for univalent functions

Fournier, Richard et Ruscheweyh, Stephan, Remarks on a multiplier conjecture for univalent functions 116, 35--43 (1992), , Proc. Amer. Math. Soc.

New inequalities for starlike univalent functions in the unit disc bounded on a diameter

Fournier, Richard, New inequalities for starlike univalent functions in the unit disc bounded on a diameter 39, 39--48 (1991), , Bull. Polish Acad. Sci. Math.

Radii problems for generalized sections of convex functions

Fournier, Richard et Silverman, Herb, Radii problems for generalized sections of convex functions 112, 101--107 (1991), , Proc. Amer. Math. Soc.

The range of a continuous linear functional over a class of functions defined by subordination

Fournier, Richard, The range of a continuous linear functional over a class of functions defined by subordination 32, 381--387 (1990), , Glasgow Math. J.

Starlike univalent functions bounded on the real axis

Fournier, Richard, Starlike univalent functions bounded on the real axis 41, 642--658 (1989), , Canad. J. Math.

On integrals of bounded analytic functions in the closed unit disc

Fournier, Richard, On integrals of bounded analytic functions in the closed unit disc 11, 125--133 (1989), , Complex Variables Theory Appl.

A growth theorem for a class of convex functions

Fournier, R., A growth theorem for a class of convex functions 40, 31--39 (1987) (1986), , Ann. Univ. Mariae Curie-Sk?odowska Sect. A

On neighbourhoods of univalent starlike functions

Fournier, Richard, On neighbourhoods of univalent starlike functions 47, 189--202 (1986), , Ann. Polon. Math.

On neighbourhoods of univalent convex functions

Fournier, Richard, On neighbourhoods of univalent convex functions 16, 579--589 (1986), , Rocky Mountain J. Math.

Some distortion theorems for a class of convex functions

Fournier, Richard, Some distortion theorems for a class of convex functions 15, 123--131 (1985), , Rocky Mountain J. Math.

A note on neighbourhoods of univalent functions

Fournier, Richard, A note on neighbourhoods of univalent functions 87, 117--120 (1983), , Proc. Amer. Math. Soc.